Please use this identifier to cite or link to this item: http://www.repositorio.ufop.br/handle/123456789/11523
Title: Existence of solutions and local null controllability for a model of tissue invasion by solid tumors.
Authors: Araújo, Anderson Luis Albuquerque de
Magalhães, Paulo Marcelo Dias de
Keywords: Leray--Schauder fixed point theorem
Schauder's fixed point theorem
Tumor invasion of tissue
Issue Date: 2018
Citation: ARAÚJO, A. L. A. de; MAGALHÃES, P. M. D. de. Existence of solutions and local null controllability for a model of tissue invasion by solid tumors. Siam Journal On Mathematical Analysis, v. 50, n. 4, p. 3598-3631, 2018. Disponível em: <https://epubs.siam.org/doi/abs/10.1137/17M111732X>. Acesso em: 19 mar. 2019.
Abstract: In this paper we study the distributed problem for the two-dimensional mathematical model of the invasion of a healthy tissue by a generic solid tumor that has been vascularized, due to coupled parabolic systems. We prove the existence, uniqueness, and local null controllability.
URI: http://www.repositorio.ufop.br/handle/123456789/11523
metadata.dc.identifier.uri2: https://epubs.siam.org/doi/abs/10.1137/17M111732X
metadata.dc.identifier.doi: https://doi.org/10.1137/17M111732X
ISSN: 0022-247X
Appears in Collections:DEMAT - Artigos publicados em periódicos

Files in This Item:
File Description SizeFormat 
ARTIGO_ExistenceSolutionsLocal.pdf455,03 kBAdobe PDFView/Open    Request a copy


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.